Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 81, NWS Cleveland, OH

November 22, 2012

NWS Cleveland, OH issued this small craft advisory at Nov 22, 2012, 9:39 PM EST. It took effect at Nov 23, 2012, 4:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2012, 9:39 PM EST (02:39 UTC)
In effect from
Nov 23, 2012, 4:00 AM EST
Expired
Nov 23, 2012, 10:28 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WHUS71 KCLE 230239
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EST THU NOV 22 2012

.A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE ON FRIDAY. AS THE
COLDER AIR SPILLS ACROSS THE WARM LAKE IT WILL ALLOW STRONGER
WINDS TO MIX TO THE SURFACE.

LEZ144>149-231045-
/O.NEW.KCLE.SC.Y.0081.121123T0900Z-121125T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 PM EST THU NOV 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 3 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 AM EST
SUNDAY. 


* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED FRIDAY
  MORNING THROUGH SATURDAY MORNING. WINDS WILL DECREASE TO 15 TO
  25 KNOTS BY SATURDAY AFTERNOON. WAVES WILL BUILD TO 7 TO 10
  FEET ON BY FRIDAY AFTERNOON AND REMAIN NEAR THESE LEVELS INTO
  SATURDAY NIGHT. WAVES WILL SUBSIDE TO 5 TO 8 FEET SATURDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142-143-231045-
/O.NEW.KCLE.SC.Y.0081.121123T0900Z-121124T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
939 PM EST THU NOV 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 9 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 9 AM EST
SATURDAY. 


* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED EARLY
  FRIDAY MORNING THROUGH EARLY SATURDAY MORNING. WINDS WILL
  DECREASE TO 10 TO 20 KNOTS BY MID MORNING SATURDAY. WAVES WILL
  BUILD TO 5 TO 7 FEET FRIDAY MORNING AND CONTINUE INTO FRIDAY
  NIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY LATE SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
3 follow-up statements
933 
WHUS71 KCLE 230931
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EST FRI NOV 23 2012

.A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE ON FRIDAY. AS THE
COLDER AIR SPILLS ACROSS THE WARM LAKE IT WILL ALLOW STRONGER
WINDS TO MIX TO THE SURFACE.

LEZ144>149-231745-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-121125T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
431 AM EST FRI NOV 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY AND
  PERSIST THROUGH MUCH OF TONIGHT THEN DIMINISH TO 15 TO 25 KNOTS
  DURING THE DAY SATURDAY. WAVES WILL BUILD TO 7 TO 10 FEET TODAY
  AND 9 TO 12 FEET TONIGHT THEN GRADUALLY SUBSIDE SATURDAY INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142-143-231745-
/O.CON.KCLE.SC.Y.0081.000000T0000Z-121124T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
431 AM EST FRI NOV 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY AND
  PERSIST INTO TONIGHT. WINDS WILL DECREASE TO 10 TO 20 KNOTS ON
  SATURDAY. WAVES WILL BUILD TO 6 TO 9 FEET TODAY AND CONTINUE
  INTO TONIGHT...THEN GRADUALLY SUBSIDE SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
424 
WHUS71 KCLE 231215
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
715 AM EST FRI NOV 23 2012

LEZ146>149-232015-
/O.EXT.KCLE.SC.Y.0081.000000T0000Z-121126T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
715 AM EST FRI NOV 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY FROM AVON POINT EAST IS NOW IN EFFECT
UNTIL AT LEAST 10 PM SUNDAY.

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY AND
  PERSIST THROUGH MUCH OF TONIGHT THEN DIMINISH TO 15 TO 25 KNOTS
  DURING THE DAY SATURDAY AND 10 TO 20 KNOTS ON SUNDAY. WAVES WILL
  BUILD TO 7 TO 10 FEET TODAY AND 9 TO 12 FEET TONIGHT THEN
  GRADUALLY SUBSIDE SATURDAY AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-232015-
/O.EXT.KCLE.SC.Y.0081.000000T0000Z-121125T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
715 AM EST FRI NOV 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY AND
  PERSIST INTO TONIGHT. WINDS WILL DECREASE TO 10 TO 20 KNOTS ON
  SATURDAY. WAVES WILL BUILD TO 6 TO 9 FEET TODAY AND CONTINUE
  INTO TONIGHT...THEN GRADUALLY SUBSIDE SATURDAY TO 4 TO 6 FEET
  AND 2 TO 4 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
129 
WHUS71 KCLE 231528
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 AM EST FRI NOV 23 2012

LEZ142>144-232330-
/O.UPG.KCLE.SC.Y.0081.000000T0000Z-121125T0900Z/
/O.NEW.KCLE.GL.W.0012.121123T1528Z-121124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1028 AM EST FRI NOV 23 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES
  LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. GALES TO
  35 KNOTS ARE EXPECTED TO DIMINISH EARLY TONIGHT. WAVES ARE
  EXPECTED TO RANGE AS HIGH AS 6 TO 9 FEET THIS AFTERNOON AND
  EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145-232330-
/O.UPG.KCLE.SC.Y.0081.000000T0000Z-121125T0900Z/
/O.NEW.KCLE.GL.W.0012.121123T1600Z-121124T0800Z/
VERMILION TO AVON POINT OH-
1028 AM EST FRI NOV 23 2012

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS
  WILL CONTINUE TO EXPAND EAST ACROSS THE LAKE THIS
  AFTERNOON...AND CONTINUE THROUGH MUCH OF TONIGHT WHILE BECOMING
  WEST. WAVES 4 TO 6 FEET EARLY THIS AFTERNOON WILL INCREASE AND
  RANGE BETWEEN 9 AND 12 FEET BY THIS EVENING AND CONTINUE THROUGH
  MUCH OF TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ146>149-232330-
/O.UPG.KCLE.SC.Y.0081.000000T0000Z-121126T0300Z/
/O.NEW.KCLE.GL.W.0012.121123T1600Z-121124T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1028 AM EST FRI NOV 23 2012

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE TO
  EXPAND EAST ACROSS THE LAKE THIS AFTERNOON...AND CONTINUE
  THROUGH MUCH OF TONIGHT WHILE BECOMING WEST. WAVES 3 TO 6 FEET
  EARLY THIS AFTERNOON WILL INCREASE TO 9 TO 13 FEET BY THIS
  EVENING...AND WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ061-165>169-232330-
/O.NEW.KCLE.GL.W.0012.121123T1600Z-121124T0800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1028 AM EST FRI NOV 23 2012

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE TO
  EXPAND EAST ACROSS THE LAKE THIS AFTERNOON...AND CONTINUE
  THROUGH MUCH OF TONIGHT WHILE BECOMING WEST. WAVES RANGING
  BETWEEN 9 AND 13 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ162>164-232330-
/O.NEW.KCLE.GL.W.0012.121123T1528Z-121124T0300Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1028 AM EST FRI NOV 23 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES
  LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. GALES TO
  35 KNOTS ARE EXPECTED TO DIMINISH EARLY TONIGHT. WAVES ARE
  EXPECTED TO RANGE AS HIGH AS 7 TO 10 FEET THIS AFTERNOON AND
  EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 9:32 PM EST, 7 minutes earlier.

Area forecast discussion, Nov 22, 9:32 PM EST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EST THU NOV 22 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY MORNING WITH
A STRONGER PUSH OF COLD AIR ARRIVING FRIDAY EVENING. HIGH PRESSURE
WILL MOVE IN SATURDAY NIGHT. A WEAK COLD FRONT WILL TRY TO SAG
INTO THE AREA SUNDAY NIGHT INTO MONDAY. ANOTHER LOW MOVING UP FROM
THE SOUTHERN PLAINS MAY AFFECT THE WEATHER FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TWEAKED CLOUD COVER AND TIMING OF THE RAIN SHOWERS FOR UPDATE.

ORIGINAL DISCUSSION...
THE WIND AND THEN INCREASING CLOUDS WILL HELP KEEP THE TEMPERATURES
FROM FALLING A LOT. TIMING OF THE RAINFALL IS STILL IN QUESTION. IT
WILL BE AFTER MIDNIGHT. AT THIS TIME NOT FORECASTING THUNDER...BUT
THIS WILL HAVE TO BE MONITORED. THE LITTLE BIT OF LIGHTNING OVER
ILLINOIS SHOULD DECREASE.  THE RAIN WILL LAST SEVERAL HOURS. USED
A BLEND OF GUIDANCE FOR THE LOWS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
ONCE THE RAIN MOVES THROUGH A FEW HOURS BREAK ON FRIDAY...THEN SOME
SNOW SHOWERS OR RAIN SHOWERS COULD DEVELOP...MAINLY OVER THE
NORTHERN PORTION OF THE FORECAST AREA. TEMPERATURES WILL BE
FALLING. THE NAM MODEL IS A LITTLE MORE AGGRESSIVE ON THE
WINDS...AT THIS TIME NOT EXPECTING THE WINDS AND OR GUSTS TO MEET
WIND ADVISORY CRITERIA NEAR AND AFTER FROPA.

THE BIG QUESTION FOR FRIDAY NIGHT INTO SATURDAY IS HOW MUCH SNOW
WILL FALL IN THE SNOW BELT. THE FLOW IS NORTHWEST AND THE MOISTURE
IS OK...ALMOST REACHING 10000 FEET. A USUAL RULE IS IF THE 1000-700
MB MOISTURE IS 80 PERCENT OR HIGHER SOME KIND OF LAKE EFFECT
HEADLINE IS NEEDED. THE GFS/ECMWF MODEL IS DRIER THAN THE NAM AND IT
LEANS MORE TOWARD A LAKE EFFECT ADVISORY AMOUNTS AND NOT WARNING
HEADLINES. AT THIS TIME LEANING TOWARD NO LAKE EFFECT WATCH
HEADLINES EVEN WITH A LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR
20C. CONTINUING THE MENTION IN THE HAZARDOUS WEATHER OUTLOOK.
SOME THUNDER SNOW IS POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY. THE
LAKE AND 500 MB TEMPERATURE DIFFERENCE WILL BE NEAR 40C. AT THIS
TIME DID NOT MENTION IT. ELSEWHERE A THREAT OF SNOW SHOWERS FRIDAY
NIGHT AND SATURDAY AND THEN AS THE RIDGE MOVES IN SUNDAY NIGHT IT
WILL DRY OUT. SOME WARM ADVECTION PRECIPITATION COULD OCCUR IN THE
SNOW BELT.

USED A BLEND OF GUIDANCE FOR THE LOWS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MODELS CONTINUE TO CHANGE FROM RUN TO RUN BUT GFS HAS BEEN MOST
CONSISTENT LATELY WITH TRACK OF LOW SOMEWHERE NEAR THE UPPER OH
RIVER LATE MON NIGHT AND TUE. TRACK WILL PROBABLY END UP SOMEWHERE
BETWEEN THE MODELS BUT FOR NOW WILL SIDE MORE WITH THE MORE STABLE
GFS. THIS WOULD PROBABLY RESULT IN MORE SNOW VERSUS RAIN SO WILL
ADJUST PRECIP TYPE ACCORDINGLY ALONG WITH TEMPS WHILE BACKING DOWN
POPS A BIT IN CASE ECMWF SOLUTION COMES CLOSER TO VERIFYING.

HIGH PRESSURE EXPECTED TO BUILD IN FOR WED BUT THIS TIME OF YEAR
WOULD BE SURPRISED IF THERE ISN'T AT LEAST SOME LAKE EFFECT FOR A
WHILE INTO WED. MODELS HINT AT A LOW MOVING THRU OR NEAR THE LAKES
THU SO WILL GO WITH SMALL CHANCE FOR RA/SN.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE NIGHT AS A COLD
FRONT LOCATED OVER WISCONSIN INTO EASTERN IOWA MOVES TOWARD
WESTERN OHIO. SOUTHERLY WINDS WILL BE ON THE INCREASE THROUGH THE
OVERNIGHT HOURS WITH 10 TO 12 KNOTS LIKELY. WINDS IN THE WAKE OF
THE FRONT WILL LIKELY GUST TO AROUND 30 KNOTS.

IT APPEARS THAT THE RAIN WILL ARRIVE SHORTLY AHEAD OF THE FRONT
AND HAVE PLACED A 3 HOUR TEMPO PERIOD FOR EACH TAF SITE FOR THE
MVFR SHOWERS. THE SHOWERS WILL REACH NW OHIO AROUND 10Z THEN
CONTINUE EASTWARD REACHING KERI BY 14Z. CEILINGS MAY BRIEFLY
IMPROVE IN THE WAKE OF THE FRONT AT MOST LOCATIONS. WE WILL THEN
MONITOR HOW MUCH LAKE EFFECT CLOUD COVER AND SNOW SHOWER ACTIVITY
CAN DEVELOP IN THE WAKE OF THE FRONT. BEST CHANCES OF SNOW LOOK TO
BE FROM EAST OF KCLE TO KERI. ACCUMULATING SNOW IS LIKELY FOR THE
INLAND HIGHER TERRAIN.

OUTLOOK...NON VFR LATE FRIDAY THROUGH EARLY SUNDAY ACROSS NE
OH/NW PA IN LAKE EFFECT SNOW SHOWERS. GOOD CHANCE OF WIDESPREAD
MVFR/IFR LATE MON INTO TUE.

&&

.MARINE...
HIGH PRESSURE ACROSS THE LAKE WILL GIVE WAY TO A STRONG COLD FRONT
THAT WILL MOVE ACROSS THE LAKE FRIDAY MORNING. SOUTH WINDS ARE
EXPECTED TO INCREASE TONIGHT ACROSS THE LAKE...THEN SHIFT TO THE
WEST ON FRIDAY BEHIND THE FRONT. SOUTH WINDS WILL INCREASE THROUGH
THE TONIGHT TO AROUND 15 TO 20 KTS...THEN INCREASE FURTHER BEHIND
THE FRONT ON FRIDAY. WINDS WILL INCREASE TO AROUND 30KT BY LATE
FRIDAY AFTERNOON AND CONTINUE INTO FRIDAY NIGHT FROM THE WEST. BASED
ON WIND FORECAST FROM VARIOUS MODELS...MOST ARE TRYING TO KEEP
SUSTAINED WINDS IN THE UPPER 20S TO LOWER 30S AT BEST. WILL HOLD OFF
ON MENTIONING GALES WITH THIS FORECAST ISSUANCE...BUT DEPENDING ON
TRENDS THE POSSIBILITY OF GALES WILL CONTINUE TO BE EVALUATED.

WINDS WILL GRADUALLY DIMINISH THROUGH SATURDAY NIGHT AS HIGH
PRESSURE BECOMES ESTABLISHED OVER THE SOUTHERN GREAT LAKES. WHILE
SMALL CRAFT CONDITIONS ARE EXPECTED BEGINNING EARLY FRIDAY...AREAS
ACROSS THE EASTERN HALF OF THE LAKE MAY SEE SMALL CRAFT CONDITIONS
EXTEND THROUGH SATURDAY NIGHT. THE WESTERN HALF OF THE LAKE WILL SEE
WINDS AND WAVES DIMINISH LATE SATURDAY AFTERNOON.

THE NEXT SYSTEM TO POSSIBLY AFFECT THE LAKE WILL BE ON TUESDAY.
HOWEVER...MODELS CONTINUING TO SHOW INCONSISTENCIES WITH THIS LOW
PRESSURE SO CONFIDENCE ON WINDS ACROSS THE LAKE LOWER AFTER MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 3 AM EST SUNDAY FOR
     LEZ144>149.
     SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 9 AM EST SATURDAY FOR
     LEZ142-143.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...DJB/KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...MULLEN
MARINE...ABE
Hazardous weather outlook, Nov 22, 3:47 PM EST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EST THU NOV 22 2012

OHZ011>014-089-PAZ001>003-232100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
347 PM EST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS COULD GUST BETWEEN 35 AND 40 MPH NEAR THE FRONTAL PASSAGE
ON FRIDAY.

LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP BY FRIDAY
EVENING AND CONTINUE THROUGH SATURDAY. LIGHT TO MODERATE
ACCUMULATIONS ARE POSSIBLE ACROSS PORTIONS OF THE SNOW BELT WITH
THE HIGHER TOTALS EXPECTED FOR INLAND PORTIONS OF NORTHWEST
PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>023-027>033-036>038-047-232100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
347 PM EST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS COULD GUST BETWEEN 35 AND 40 MPH NEAR THE FRONTAL PASSAGE
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-232100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 PM EST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS COULD APPROACH GALE FORCE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 10:28 AM ESTGale WarningCLE18 hr
Nov 23, 2:34 PM ESTLow Water AdvisoryCLE13 hr
Nov 23, 3:25 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull29 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.